# SDR AALA20100209TUL08

- Difficulty date: February 9, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N7538A
- Make and model: Doug DC-9-82
- Aircraft serial: 49992
- Aircraft time: 56,535 hours, 28,950 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Bent
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ELECTRICAL EQUIPMENT COMPARTMENT DOOR RIGHT AFT CORNER OF LOWER SKIN IS BENT.  INSTALLED NEW SKIN PER ESO 80179.
